# SDR SIMA20151202002

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 30,813 hours, 21,746 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, HYD 3A INOPERATIVE CAUTION, FOLLOWED BY HYD 3 LOW PRESS & INBD SPOILERONS CAUTION.  COMPLIED WITH PROCEDURES & RETURNED IAW MOC INSTRUCTIONS.  PERFORMED SELF-TEST OF THE SPOILER & STABILIZER CONTROL UNIT FOUND WORKING PROPERLY IAW AMM 27-61-05.  DEFERRED CAT II ELEC PUMP ACCOMPLISHED 3A M PROCEDURE.
